# SDR SIMA20130504003

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 32,466 hours, 29,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY CEILING LIGHT INOPERABLE AT 12A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 12A EMERGENCY CEILING LIGHT BULB IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
